RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 5, Pages 797–800 (Mi mz10783)  

Brief Communications

On Uniform Approximation on Subsets

E. D. Livshits

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Keywords: image processing, uniform approximation on subsets, background approximation problem, greedy algorithm, compressed measurement, Nikol'skii's inequality.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm10783

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:5, 860–863

Bibliographic databases:

Received: 23.04.2015

Citation: E. D. Livshits, “On Uniform Approximation on Subsets”, Mat. Zametki, 98:5 (2015), 797–800; Math. Notes, 98:5 (2015), 860–863

Citation in format AMSBIB
\Bibitem{Liv15}
\by E.~D.~Livshits
\paper On Uniform Approximation on Subsets
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz10783}
\crossref{https://doi.org/10.4213/mzm10783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438535}
\elib{http://elibrary.ru/item.asp?id=24850231}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 5
\pages 860--863
\crossref{https://doi.org/10.1134/S0001434615110176}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000017}
\elib{http://elibrary.ru/item.asp?id=26929016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953258574}


Linking options:
  • http://mi.mathnet.ru/eng/mz10783
  • https://doi.org/10.4213/mzm10783
  • http://mi.mathnet.ru/eng/mz/v98/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:238
    Full text:17
    References:52
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019